I am new to this website, but I need advice..

Heather - posted on 11/30/2012 ( 1 mom has responded )

3

0

0

I was on Birth Control for about 2 months, and got my period like I was supposed to on Oct. 23rd. I was also put on antibiotics on Oct. 19th. My period was normal, and after it had ended, I started my new monthly pack. and 6 days into it I started to bleed for about 3 days, it was light, but still there. I stopped my birth control after the 7th pill. Now I haven't gotten a period yet. I'm not sure if it's because I have went off the pill, or if it's because I could be pregnant. I'm also not sure if I should be counting from the period caused by my birth control pill, or the lighter one after that. I am married, and have had unprotected sex.. My pregnancy test was negative, but could that be because it's too soon?

MOST HELPFUL POSTS

S. - posted on 11/30/2012

1,182

9

312

You could have started to bleed because the antibiotics was cancelling out your pill creating a false bleed, but your doctor should have adviced you to use added pretection. If I was you I would use something else for the next few weeks/ month till I was certain I was back on track Then start the pill again. You could be pregnant but only time will tell. I have a illness which means my body could or could not absorbe the pill, its never failed me but that's a risk I've been adviced about.

1 Comment

View replies by

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms